# SDR SWAA2015070641315

- Difficulty date: May 25, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 95,330 hours, 58,722 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545321628
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER REAR SPAR CHORD FASTENER HOLE IN WEB CRACKED AT RSS 223.  REPAIRED WEB IAW EA.
